Concerned I Might Be Pregnant

1 Replies
kris - November 19

I've been on Seasonale for 3 years and get my period 4 times a year like clockwork. Shows up on Wens and ends on Sat. In Oct., no period - took a test on Sat and negative, started back on the pill. Took another test a week later and still negative. Started having nausea nightime and in the AM. Cramping in the abdomen and lower back pain and headaches. I'm having to urinate more frequently than usual and just started having more heartburn. Once the cramping and backaches started I stopped taking my pill. It's day #4 of no pill and no period. I'm not sure how I could be pregnant since I have not had a lapse in taking my pill. I see the OBGyn in 2 weeks for my annual exam and will get a test again this weekend...just wondering if anyone has experienced this type of thing. Thanks!

 

Jen - November 20

So have you tested? No matter what the results let your obgyn know what is going on. This could be the pill being mean to your body. I had to recently discontinue my pill because I started spotting and cramping everyday. It wasn't working anymore with my body. Let us know.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?